Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Stepanenko D. S. On verification of Brauer's theorem concerning Artin's L-functions of number fields. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 4, pp. 31-34. DOI: 10.18500/1816-9791-2012-12-4-31-34

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.11.2012
Full text:
(downloads: 57)
Language: 
Russian
Heading: 
UDC: 
501.1

On verification of Brauer's theorem concerning Artin's L-functions of number fields

Autors: 
Stepanenko Dmitrii Sergeevich, Saratov State University
Abstract: 

This paper investigates problem of analytic continuation of Artin's L-functions. One refinement of Brauer's theorem was obtained. It states that in the case of non-main character all possible poles of Artin's L-functions should lay on the critical line. 

References: 
  1. Artin E. Uber eine neue Art von ¨ L-Reihen // Abh. Math. Sem. Hamburgischen Univ. 1923. Vol. 3. P. 89– 108.
  2. Хейльброн Х. ζ-функции и L-функции // Алгебраи- ческая теория чисел М. : Мир, 1969. С. 310–348.
  3. Brauer R. On Artin’s L-series with general group characters // Ann. of Math. 1947. Vol. 48. P. 502–514.
  4. Кассел Дж., Фрелих А. Нормы из неабелевых рас- ширений // Алгебраическая теория чисел. М. : Мир, 1969. С. 476
На сайте журнала 27.09.2021 запланированы технические работы. В это время сайт может быть недоступен. С уважением, администрация сайта.